# SDR QXEA2020020700086

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 7,564 hours, 4,656 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Fire Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED ENG 1 FRBTL B FAIL & ENG 2 FRBTL B FAIL MESSAGES. AIRCRAFT REMOVED FROM SERVICE. C/W E175 FIM TASK 26-21-00-810-810-A FAULT MSG ON EICAS EXTINGUISHED NO DEFECTS FOUND FAULT WAS TRANSITORY. RETURNED TO SERVICE. NO PARTS REPLACED.
